dosage increased from 75 mg to 150 mg to 225mg at the 225, memory issues, fatigue, lethargy and tinnitus became prevalent. Now dosage was cut to 75 still having tinnitis and joint issues, will these symptoms resolve if so how long will it take?
I took over 225 mg of effexor years ago for depression and anxiety. I just decided I was going to treat my depression naturally one day and I can tell you from experience that I was very very miserable with flu-like symptoms for about 3 months after I quite cold turkey. So read and live by the instructions not to suddenly quite Effexor.
You should keep your dr updated on your symptoms. Good Luck. God Bless.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I began severe tinnitus (ringing in the ears) two months into treatment with Effexor. I've been off?
Posted 23 May 2011 • 1 answer
Posted 17 May 2013 • 2 answers
Posted 11 Nov 2014 • 1 answer
Posted 5 Jan 2015 • 1 answer
Posted 29 Jun 2016 • 2 answers